# SDR IPXA2020101361258

- Difficulty date: October 1, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013024
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO LT LOWER SIDE WALL SUPPORT ANGLE AT STA 5-113 IS CRACKED.  REMOVED AND REPLACED CRACKED CENTER CARGO LT LOWER SIDE WALL SUPPORT ANGLE AT STA 5-113, IAW MD-11 SRM 51-33-01 AND 51-35-01 (MINOR).
